MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM FACE TITE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

INMODE LTD. INMODE RF SYSTEM FACE TITE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number HP1010306A
Health Effect - Clinical Codes Neuropathy (1983); Neuralgia (4413)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient right side of mouth sagging post facetite treatment.Evident neurapraxia in the right lower lip after a facetite treatment on february 11th.Based on our past experience, in such cases, the nature of the injury is almost always transient.Doctor (b)(6) refuses to collaborate with our representatives and would not fill in the ccq, neither accept a technical inspection of the system.Manufacturer case investigation: furthermore, he has announced that he no longer intends to use this technology.The neurapraxia that occurred in this event may have arisen from an involuntary impact of the instrument in the mandibular marginal nerve which in a certain point along the mandibular line protrudes in a superficial position.This results in a temporary neuropathy which usually resolves spontaneously within 2 - 3 months.It is therefore to be considered a mechanical user error related to an incorrect maneuver of the cannula in the area of the path of the marginal mandibular nerve.Fda safety report id # (b)(4).

Brand Name
INMODE RF SYSTEM FACE TITE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
INMODE LTD.
yokneam iillit 20692 06 I
IS  2069206 IL
MDR Report Key12188979
Report NumberMW5102617
Device Sequence Number3441451
Product Code GEI
UDI-Device Identifier17290016633211
UDI-Public17290016633211
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHP1010306A
Device Catalogue NumberHP1010306A
Device Lot Number20-44
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1